Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had unprotected sex, ejaculated inside, took postinor. Periods delayed. Pregnant or prostinor effect?

hi stephen, i have been having unprotected sex with my boyfriend for a couple of months bt he doesnt pour inside me, he does the withdrawal method. 6 days ago, we had unprotected sex and he poured inside me 3 times dt same day, the next day, i took postinor 2 which is about four days ago now. and now am two days late on my period. could i be pregnant or could it be an effect of the postinor 2? thank you!
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016
Taking postinor 2 on next day is quite good thinking following unprotected sex with ejaculation inside.
It is highly effective (more than 99%) in preventing unwanted pregnancy. An other thing, you have sex on safe period as per your history. So chance of being pregnant is almost nil.

Period may be delayed due to effect of postinor 2 associated with hormonal imbalance. Therefore, I suggest to wait at least 7 days. If period does not come out, you do a urine test for hcg to confirm/ exclude pregnancy.

Avoid stress, take healthy diet with iron supplements, do light exercise, maintain personal hygiene and need proper sleeping.

Be well & take care.
Answered: Mon, 27 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor